# SDR SWIA201333371

- Difficulty date: April 21, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,955 hours, 21,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CLIP AT FS 280.0 RBL 11.0 IS CRACKED.  (C-CHECK)  REPLACED CLIP AT FS 280.0 RBL 11.0 WITH NEW P/N 601R-53-11-171-5 AND SHIM-6 IAW REO AND SRM.
